Alert archive / Arkansas / Tornado Warnings in 2023
Tornado Warning 41, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Mar 31, 2023, 7:09 PM CDT for 4 counties in Arkansas; DeSoto County, Tate County, Tunica County, Mississippi. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2023, 7:09 PM CDT (00:09 UTC)
- Expired
- Mar 31, 2023, 8:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 1.75 in
Counties Crittenden County, AR, Lee County, AR, Phillips County, AR, St. Francis County, AR, DeSoto County, MS, Tate County, MS, Tunica County, MS
The radar
The Memphis radar (KNQA), 76 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 7:35 PM CDT | TORNADO | 1 S Eudora, MS | NESBIT EF-1. |
| Mar 31, 7:41 PM CDT | FUNNEL CLOUD | 3 Wnw Hollywood, MS | FUNNEL CLOUD SEEN PASSING OVER MS HWY 3. |
| Mar 31, 7:54 PM CDT | TORNADO | 7 Ne Tunica, MS | REPORT OF DAMAGE ON ARKLABUTLA DAM ROAD IN TUNICA COUNTY. |
| Mar 31, 7:55 PM CDT | TSTM WND DMG | 3.6 Wnw Eudora, MS | DOZENS OF TREES DOWNED AND AN OUTDOOR STORAGE STRUCTURE DESTROYED. |
| Mar 31, 8:10 PM CDT | TSTM WND DMG | 4 W Tunica, MS | SOME ROOF DAMAGE AND TREES DOWN NEAR THE INTERSECTION OF HIGHWAY 304 AND SCENIC LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 12:28 PM CDT | Tornado Watch | SPC | 11 hr |
| Mar 31, 5:58 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 668 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.3
The text
As transmitted.
436
WFUS54 KMEG 010009
TORMEG
ARC035-077-107-123-MSC033-137-143-010100-
/O.NEW.KMEG.TO.W.0041.230401T0009Z-230401T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
709 PM CDT Fri Mar 31 2023
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Eastern Lee County in eastern Arkansas...
Southeastern St. Francis County in eastern Arkansas...
Northeastern Phillips County in eastern Arkansas...
Southwestern Crittenden County in eastern Arkansas...
Western DeSoto County in northwestern Mississippi...
Tunica County in northwestern Mississippi...
Northwestern Tate County in northwestern Mississippi...
* Until 800 PM CDT.
* At 708 PM CDT, a confirmed large and extremely dangerous tornado
was located near St Francis National Park, moving east at 55 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* Locations impacted include...
Hernando, Marianna, Hughes, St Francis National Park, Helena-West
Helena, Coldwater, Walls, Tunica, Horseshoe Lake, Lexa, Lake
Cormorant, Eudora, Brickeys, North Tunica, Arkabutla, Pinckney,
Phillipp, Robinsonville, Lagrange and Cody.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3499 9044 3499 9015 3470 8993 3454 9075
3477 9085
TIME...MOT...LOC 0008Z 249DEG 47KT 3464 9066
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
SMW2 follow-up statements
151
WWUS54 KMEG 010018
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
718 PM CDT Fri Mar 31 2023
ARC107-010026-
/O.CAN.KMEG.TO.W.0041.000000T0000Z-230401T0100Z/
Phillips AR-
718 PM CDT Fri Mar 31 2023
...THE TORNADO WARNING FOR NORTHEASTERN PHILLIPS COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for eastern
Arkansas...and northwestern Mississippi.
LAT...LON 3499 9044 3499 9015 3470 8993 3458 9056
3461 9059 3464 9058 3464 9065 3475 9072
TIME...MOT...LOC 0016Z 249DEG 44KT 3467 9055
$$
ARC035-077-123-MSC033-137-143-010100-
/O.CON.KMEG.TO.W.0041.000000T0000Z-230401T0100Z/
Lee AR-St. Francis AR-Crittenden AR-DeSoto MS-Tunica MS-Tate MS-
718 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
LEE...SOUTHEASTERN ST. FRANCIS...SOUTHWESTERN CRITTENDEN...WESTERN
DESOTO...NORTHERN TUNICA AND NORTHWESTERN TATE COUNTIES...
At 716 PM CDT, a confirmed large and extremely dangerous tornado was
located 7 miles northeast of St Francis National Park, moving east at
50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado. At 712 PM CDT, a storm chaster
reported a tornado 6 miles north of West Helena.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Hernando, Hughes, Coldwater, Walls, Tunica, Horseshoe Lake, Lake
Cormorant, Eudora, Brickeys, North Tunica, Arkabutla, Pinckney,
Phillipp, Robinsonville, Clack, Trinity, Haleside, Commerce, Austin
and Prichard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3499 9044 3499 9015 3470 8993 3458 9056
3461 9059 3464 9058 3464 9065 3475 9072
TIME...MOT...LOC 0016Z 249DEG 44KT 3467 9055
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
SMW323
WWUS54 KMEG 010029
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
729 PM CDT Fri Mar 31 2023
ARC035-077-123-MSC033-137-143-010100-
/O.CON.KMEG.TO.W.0041.000000T0000Z-230401T0100Z/
Lee AR-St. Francis AR-Crittenden AR-DeSoto MS-Tunica MS-Tate MS-
729 PM CDT Fri Mar 31 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR EASTERN
LEE...SOUTHEASTERN ST. FRANCIS...SOUTHWESTERN CRITTENDEN...WESTERN
DESOTO...NORTHERN TUNICA AND NORTHWESTERN TATE COUNTIES...
At 728 PM CDT, a confirmed large and extremely dangerous tornado was
located over North Tunica, or 15 miles northeast of St Francis
National Park, moving east at 50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado. At 727 PM CDT, tornado on the
ground 4 miles northwest of Tunica.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Hernando, Hughes, Coldwater, Walls, Tunica, Horseshoe Lake, Pinckney,
Lake Cormorant, Phillipp, Eudora, North Tunica, Arkabutla,
Robinsonville, Newport, Clack, Trinity, Frees Corners, Commerce,
Austin and Peters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3499 9044 3499 9015 3470 8993 3461 9049
3467 9052 3480 9055
TIME...MOT...LOC 0028Z 248DEG 43KT 3472 9040
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
SMWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 31, 6:26 PM CDT, 43 minutes earlier.
Area forecast discussion, Mar 31, 6:26 PM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
626 PM CDT Fri Mar 31 2023
...New AVIATION...
.SYNOPSIS...
Issued at 315 PM CDT Fri Mar 31 2023
A Severe Weather Outbreak is imminent this afternoon and evening.
A rare High Risk has been issued for southwest portions of the
Mid-South including the Memphis, Tennessee and Oxford,
Mississippi metros, with a Moderate Risk across the rest of the
Memphis Forecast Area. Damaging winds and several tornadoes remain
the highest threats, including a couple of strong and long-
tracked tornadoes possible. Secondary threats include large hail
and heavy rainfall. The threat for severe weather will end within
a couple of hours after midnight with a brief reprieve from
severe weather for the weekend. Wet, warm, and unsettled weather
will move into the region on Monday and persist through much of
next week. Severe weather chances remain in play for the Tuesday
to Wednesday timeframe.
&&
.DISCUSSION...
(This evening through next Thursday)
Issued at 315 PM CDT Fri Mar 31 2023
A Severe Weather Outbreak is still on track for this afternoon
and evening across the Mid-South. Little Rock, Arkansas has
already had at least one strong and damaging tornado move through
their city. The cell that produced that tornado is on a northeast
track towards Cross and Poinsett Counties in eastern Arkansas and
may intensify as it moves into our area.
Severe weather ingredients remain healthy along and west of the
Mississippi River with a less unstable environment further east.
However, the airmass is still continuing to modify ahead of the
main trough and will likely become just as unstable over the next
couple of hours.
A secondary marine front was analyzed along a northwest
to southeast line from Jonesboro, Arkansas to Holly Springs,
Mississippi and back through Tupelo, Mississippi. Dewpoints are in
the mid to upper 60s south of the front with low 60 dewpoints
north of the front. The latest Mesoanalysis places 2000 J/kg
SBCAPE in our southwest counties with a gradient of 1000 J/kg near
Memphis and down to 500 J/kg near Paris, TN. Additionally, the
entire forecast area is already in a highly sheared environment.
Any storms that move into our area will have the opportunity to
rotate and produce tornadoes, large hail, and heavy rainfall.
Another round of storms will arrive this evening just ahead of a
cold front. The environment will likely be a little bit less
unstable, but more highly sheared. Damaging winds and tornadoes
remain the highest threats as it moves across the area. The storms
may congeal into a line of storms as they move into northeast
Mississippi later this evening. That threat would include damaging
winds and embedded tornadoes. The threat for severe weather
should end within a couple of hours after midnight.
High pressure will build into the region for Saturday and winds
will remain elevated. Sunday looks to be a nice day with
temperatures in the 70s and light winds and low humidity.
Wet, humid, and unsettled weather will set up across the region on
Monday and persist through at least late week. Dewpoints will
climb into the mid to upper 60s as temperatures climb into the
lower 80s early next week. There remains a risk for severe weather
Tuesday into the Wednesday timeframe.
AC3
&&
.AVIATION...(00Z TAFS) Issued at 620 PM CDT Fri Mar 31 2023
A round of strong to severe thunderstorms is expected to impact
MEM and MKL over the next hour or two. Strong damaging wind is
possible along with brief IFR vis. Hail and a tornado at least in
the vicinity is also a possibility.
Before and after thunderstorms strong south to southwest gradient
wind is likely between 25 and 45mph with gusts to 45 mph. Winds
will shift west and then northwest behind a cold front later
tonight.
VFR conditions will prevail at all sites tomorrow along with
northwest wind 10-15kt.
30/Sirmon
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Saturday for ARZ009-018-026>028-035-
036-048-049-058.
MO...Wind Advisory until 1 AM CDT Saturday for MOZ113-115.
MS...Wind Advisory until 1 AM CDT Saturday for MSZ001>017-020>024.
TN...Wind Advisory until 1 AM CDT Saturday for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...JDS
AVIATION...ARSIn the hours before
Local storm report, Mar 31, 6:33 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
633 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TORNADO BROWNSVILLE 35.59N 89.25W
03/31/2023 HAYWOOD TN EMERGENCY MNGR
A ROOF WAS BLOWN OFF A TRAILER ON PEPPER
LANE IN BROWNSVILLE. SOME DEBRIS IS ON THE
ROAD AND IN THE TREES.
&&Local storm report, Mar 31, 6:37 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TORNADO 3 S COVINGTON 35.52N 89.65W
03/31/2023 TIPTON TN AMATEUR RADIO
ROOF DAMAGE AND WINDOWS BLOWN OUT AT
CHEVROLET DEALARSHIP ON HIGHWAY 51 SOUTH OF
DOWNTOWN COVINGTON.
&&Local storm report, Mar 31, 6:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
642 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TORNADO 4W BROWNSVILLE 35.59N 89.25W
03/31/2023 HAYWOOD TN EMERGENCY MNGR
CORRECTS PREVIOUS TORNADO REPORT FROM
BROWNSVILLE. A ROOF WAS BLOWN OFF A TRAILER
ON PEPPER LANE IN BROWNSVILLE. SOME DEBRIS
IS ON THE ROAD AND IN THE TREES.
&&Local storm report, Mar 31, 6:49 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
649 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 3 W BROWNSVILLE 35.59N 89.31W
03/31/2023 HAYWOOD TN AMATEUR RADIO
ONE CHURCH WAS DESTROYED AND SEVERAL HOMES
WERE DAMAGED NEAR THE INTERSECTION OF FULTON
ROAD AND EVINS ROAD WEST OF BROWNSVILLE.
&&Local storm report, Mar 31, 7:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
707 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TORNADO COVINGTON 35.57N 89.65W
03/31/2023 TIPTON TN LAW ENFORCEMENT
THE COVINGTON HOSPITAL HAS BEEN DAMAGED WITH
PATIENTS BEING REROUTED TO LAUDERDALE
COUNTY.
&&Local storm report, Mar 31, 7:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
709 PM CDT FRI MAR 31 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TORNADO 2 E MARVELL 34.56N 90.88W
03/31/2023 PHILLIPS AR TRAINED SPOTTER
SPOTTER REPORT OF A TORNADO.
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:42 PM CDT | Tornado Warning | MEG | Lee, Phillips, St. Francis | 33 min |
| Mar 31, 9:08 PM CDT | Tornado Warning | MEG | Crittenden, Lee | 37 min |
| Apr 1, 3:24 AM CDT | Wind Advisory | MEG | Clay, Craighead, Greene, Mississippi | 11 hr |
| Mar 31, 7:35 PM CDT | Tornado Warning | MEG | DeSoto, Tate, Tunica | 40 min |
| Mar 31, 8:06 PM CDT | Tornado Warning | MEG | Benton, DeSoto, Marshall | 39 min |
| Mar 31, 8:38 PM CDT | Tornado Warning | MEG | Benton, Marshall, Tippah | 37 min |
| Mar 31, 9:34 PM CDT | Tornado Warning | MEG | DeSoto, Marshall | 41 min |
| Mar 31, 10:07 PM CDT | Tornado Warning | MEG | Marshall | 23 min |
| Mar 31, 10:20 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman, Tunica | 25 min |
| Mar 31, 10:34 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman | 41 min |
| Mar 31, 10:41 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman | 34 min |
| Mar 31, 11:09 PM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 16 min |
| Mar 31, 11:12 PM CDT | Tornado Warning | MEG | Lafayette, Panola, Quitman | 15 min |
| Mar 31, 11:19 PM CDT | Areal Flood Advisory | MEG | Benton, DeSoto, Marshall | 3 hr |
| Mar 31, 11:39 PM CDT | Tornado Warning | MEG | Lafayette, Panola | 18 min |
| Mar 31, 11:45 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 45 min |
| Apr 1, 12:39 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo, Union | 51 min |
| Apr 1, 12:46 AM CDT | Tornado Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo, Union | 44 min |
| Apr 1, 12:53 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Lee, Pontotoc | 52 min |
| Apr 1, 12:58 AM CDT | Tornado Warning | MEG | Lee, Pontotoc | 47 min |
| Apr 1, 1:17 AM CDT | Special Weather Statement | MEG | Tishomingo | 13 min |
| Apr 1, 1:19 AM CDT | Tornado Warning | MEG | Itawamba, Tishomingo | 20 min |
| Apr 1, 1:20 AM CDT | Special Weather Statement | MEG | Calhoun | 25 min |
| Apr 1, 1:33 AM CDT | Tornado Warning | MEG | Itawamba, Lee | 42 min |
| Apr 1, 1:39 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 51 min |
| Apr 1, 1:46 AM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Monroe | 44 min |
| Apr 1, 1:55 AM CDT | Special Weather Statement | MEG | Pontotoc | 35 min |
| Apr 1, 2:21 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe | 39 min |
| Apr 1, 2:58 AM CDT | Special Weather Statement | MEG | Monroe | 17 min |
| Apr 1, 3:20 AM CDT | Special Weather Statement | MEG | Monroe | 25 min |
| Apr 1, 2:13 PM CDT | Wind Advisory | MEG | Alcorn, Prentiss, Tippah, Tishomingo | 4 hr |
Nearby
Tornado Warnings in Arkansas, 2023Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.